Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Med C

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Med C

  • Rank
    Junior Member
  1. I took a 6 month course which cleared my acne for 6 months. I'm considering a 2nd course now that the acne is returning.
  2. I did a 5 month course of accutane which cleared my skin for about 6-7 months. My oily skin and breakouts have returned, but are easily controlled by applying BP. I may decide to take a second course if it becomes worse. But yeah, accutane didn't cure me for good.
  3. I find that visine works to some effect in actually speeding the healing process. It is sterile, so maybe it kills the bacteria? I'd give it a try if anyone hasn't already.
  4. Hi, I wouldnt worry. I didn't see durastic results until the 3rd month. I'd say, just finish your course and in the meanwhile, know that your acne will be cleared by the time you're done with it.
  5. I was on tane for 6 months, and it does "tax" your body a little while on it, but nothing major. If you're healthy, and your doctor agrees you are ready for accutane, I'd say go for it. I made sure I was healthy enough to go on it, and all I experienced was fatigue, dry skin, lips, and eyes. Well worth it in my opinion. Whatever you decide, good luck!
  6. Give the cortizone cream a try, it should quickly help with the rash. If not, polysporin really helps. And yes, MOSITURIZE!! Good luck.
  7. Don't worry too much about it, it's just your skin reacting to something. Maybe try moisturizing more, or even changing to a glaxal-base moisturizer(helped me with my 3rd month breakout). Stick with it and know that by the end of your treatment you'll be acne-free. Good luck!
  8. Grab yourself a Glaxal Base moisturizer. It will help keep the shiny skin to a minimum and has a great feel to it.
  9. I think i'm going to give this method a try next week. I have a few questions about it: 1. if im trying to get rid of red marks on my shoulders, how should i apply everything to that area (i.e the vinegar). Using a cotton ball would take forever. 2. What are some of the success stories? Anyone care to share? 3. Has this helped anyone with their regular tissue scars? Thanks a lot.
  10. Hmmm...I took androgen while body building, and I didnt break out more than usual.
  11. Your condition will get worse at the beginning, but don't let that frighten you, it will clear up 100%.
  12. I'm on my 6th month of Accutane, and I have been less active than I have ever been in my entire life while on it. I have a great metabolism, and drink a lot of water; I think this helps me stay thin. If you are planning on working out, i'd take it easy as Accutane is known to cause back pain and in rare cases, bone loss (I think). Also, 100% against taking a multi.
  13. Just go to your nearest walk-in clinic and they will prescribe it to you on the spot if you ask, straight up. You should be clear by the end of June. Also, look around these boards for some of the side effects, and be 100% sure you want to take it. Don't bother wasting your time reading any posts by "max".
  14. That was actually a great freestyle. Props FrankieBGirl.
  15. I hope Accutane doesn't make me this annoying.
×